Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I finish Accutane todayyyyyyyyyyy thank god, its been such a ride, of moods, hardly any clearing up and so incredibly bad hair days due to dry dry hair (lol)

Anyway currently I m not breaking out but I have red marks on my cheeks, I hope will fade as I never had very bad acne.

I would like to thank all the people that helped me on this forum.

and I hope I helped them.

I am annoyed my previous account (cheekycritter) the first one got suspended for no reason.

The only reason it could have been suspended is because I think I upset betheredonethat one of the admins. He/she was going on about telogen effluvium and hair loss. Yes that is true it might rarely happen but I asked my derm and then posted what she said, she is a QUAILFED doctor told me that a lot of what was claimed on the forum wasnt scientifically founded and Accutane is not known for that type of hair loss. So I recon I got blocked unfairly and my accounted never restored, and I was only trying to help!! And someone didnt like it- I dont know if betheredoenthat was right or not, I just wanted to tell the forum what I was told,

(anyone else had that)

In my experience

Biotin+B Vit pill has helped so much I took them for 3 ish monthes at 2mgs if biotin a day and my hair is really thick and nice now. I stoped taking it because I believe it does effect your skin and broke out a lot while taking it then less when I stopped. But I m not claiming there is a link. But tbh not clearing up straight away and keep your hair is worth it I think.

I managed to wear contacts the whole time with no problems.

Drinking water helps so much with dryness

Omega 3 helps with exercise and aches

I was on 40mg first month, then 80mg for the last 4. I weight 160 pounds

Ask any questions you like, and answer mine about annoying admins and red marks they do go right? But please give me some feedback on this

Link to comment
Share on other sites

did u suffer any hair loss through your treatment then?

btw, beentheredonethat probably has some reason. maybe it was an accident or something? why dont u pm and ask instead of writing not very nice things when you dont actually know the reason.

Link to comment
Share on other sites

I didnt suffer hairloss as such, it got very dry so became easier to pull out if you really tried. But didnt loose much/any really

Look betheredonethat unfairly blocked me when I only wanted to help the forum. If I PM him he will probably block this account aswell. I was in a bad mood from all the extreme aches of the med yesterday. That message might have sounded harsher than i meant it mixed with the fact I havent really properly cleared yet.

The main questions of this post was did anyone clear up after stopping Accutane/marks fade in time?

anyone?

thanks

it might not be him, but that means I got blocked for no reason, i helped loads of people on this forum so please understand why it is somewhat annoying to just get blocked.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×